number of downloads : ?
File
Thumnail Article.pdf 244 KB
language
eng
Author
Furumochi, Tetsuo
Description
Stability of the zero solution of linear Volterra difference equations on a Banach space is discussed.
Subject
Wiener's lemma
Volterra difference equations
Banach space
Journal Title
Journal of difference equations and applications
Volume
10
Issue
13-15
Start Page
1201
End Page
1214
ISSN
10236198
Published Date
2004-12-28
DOI
DOI Date
2007-05-23
NCID
AA11085838
Publisher
Taylor and Francis
DCMI
text
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加